# SDR WX0A070580

- Difficulty date: July 25, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725605
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DECK PERSONNEL REPORTED EN ROUTE, RIGHT AC CROSSTIE LOCK OUT LIGHT ILLUMINATED.  RIGHT AC ELECTRICAL FAILURE, PER QRH CONTINUED, APPROXIMATELY 20 MINUTES LATER, RIGHT ENGINE FIRE INDICATION, PER QRH SECURED RIGHT ENGINE AND LANDED AT NEAREST SUITABLE AIRPORT.  EMERGENCY EVACUATION.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED THE RIGHT ENGINE IAW ALLEGIANT AIR TASK CARD R0807101.  AIRCRAFT RETURNED TO SERVICE.
